# SDR 20000504SH027

- Difficulty date: April 13, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N727LA
- Make and model: Boeing 727-21
- Aircraft serial: 19260
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C353502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME AT STA 870 BETWEEN STR 9R - STR 10R HAS CRACK ON FORWARD OUTBOARD FLANGE UNDER SPLICE PLATE.  FOUND WITH ULTRASOUND INSPECTION. (X)
